# SDR SIMA20140202008

- Difficulty date: February 2, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 23,675 hours, 19,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMERGENCY LIGHT STRIP RT REQUIRES REPLACEMENT.  ACQUIRED THE NR 1 EMERGENCY LIGHT STRIP FROM CPH, REMOVED BROKEN STRIP & ATTACHED THE NEW LIGHT STRIP TO THE NR 1 PROFILE.
